Theme editor

Scale Model Shop

Tamiya GB...Rules and chat thread

Now I've finished my current build I'm keen to get this GB started, Lol.
I will be doing a little dio to go with it and have some resin figures, so might just give them a clean up tomoz in preparation for the main build start, lots of flash, etc, on them. Have not decided on the actual plan for the dio, but it will be another winter/snow scene.... as I just did one and it was quite fun....
 
Evening folks

Well saw Herr Dr. Went in happy left cheesed off a treat!!

Thought he would stop the roids but for the first time in 2yrs my inflammatory reading has climbed!!. Not a lot but up, so staying on roids for another month, bugger 😕

Then the aches etc, he believes it is side effects of coming off roids. Then he said "you are in for a rough ride" other highly likely side effects, being sick or strong nausea, feeling very tired and worn out, possible bursts of depression and of course aches and pains. Apart from that I'm looking forward to it, not! But it will gradually go but could take upto 6 months, no knowing. So regarding the aches, take ibuprofen or paracetamol, enough to control and no more. Do as little as possible.

I will see how the paracetamols go and will see how I get on with the build. No promises folks.

Sorry to ramble on

Bob
 
Sounds a bit rough Bob. Surprised he’s left you on ‘roids as long as he has, but he knows what he’s doing. I would think after this time that if you don’t tolerate Methotrexate so he has to use steroids he would’ve got you on biologics by now.
I had a lot of steroids in one year, both jabs and tablets, and almost ended up on bone depletion meds as well as suffering enough muscle deterioration to need hydrotherapy to rebuild my strength. Those side effects are the ones I get for RA by the way 😂. If I had them I wouldn’t notice 😉. Please keep as active as you can, and stay positive. This too will pass, and eventually they will find a combination that works for you. I say stay as active as you can because you don’t want to add embolisms to the mix….I'm talking from experience here. The symptoms were bad enough, but death would’ve really annoyed me 😉.
 
Sounds a bit rough Bob. Surprised he’s left you on ‘roids as long as he has, but he knows what he’s doing. I would think after this time that if you don’t tolerate Methotrexate so he has to use steroids he would’ve got you on biologics by now.
I had a lot of steroids in one year, both jabs and tablets, and almost ended up on bone depletion meds as well as suffering enough muscle deterioration to need hydrotherapy to rebuild my strength. Those side effects are the ones I get for RA by the way 😂. If I had them I wouldn’t notice 😉. Please keep as active as you can, and stay positive. This too will pass, and eventually they will find a combination that works for you. I say stay as active as you can because you don’t want to add embolisms to the mix….I'm talking from experience here. The symptoms were bad enough, but death would’ve really annoyed me 😉.
Morning Tim

All started 2 1/2 yrs ago, not long after mum passed. Started having blinding headaches, couldn't stop them. Thought it was the stress of mum being ill for nearly a year, Julie's cancer diagnosis and my ME.

Had a emergency docs appointment and he said its temporal arterist ( spelt wrong! ) inflammation of veins behind the eyes. Bit frightening to be told i could lose my sight! Told to take immediately 40mg of roids daily for a week. The relief was very quick. So then dropped to 15mg a day and its been a very, very gradual tapered drop in daily roids since. Have monthly blood tests plus Dr appointment. Been a long rd.

Also taking Alendronic acid every week and daily vitamin D to prevent bone damage.

Got to now experiment with the amount of paracetamol to control the aches. Just hope the side effects don't ruin xmas!
 
I’m in I’ve been several weeks trying to find what I want to build I have so many Tamiya kits mainly 1/48 scale. I’ll post my decision later.
 
Back
Top